cough-cold-icon
Pain in foot n shoulder
He had covaxin Vaccine on Tuesday. From yesterday he's complaining pain in left shoulder n foot . He usually has high Uric Acid, can this be because of vaccine? Can he take nucoxia P for pain ?
26 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Share ur previous history and contact me
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +134
Consult with a doctor
Online now
if want consultation whatsApp me (8:6:1:7:2:1:3:0:1:3)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
After vaccination it's an immune response shown by the body. It's common so no need to worry abt it... You can take paracetamol 650mg . Consult with me . I can help you with pain management.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Having pain in shoulder after vaccine See this a common after vaccine so no need to have panic situation. The tablet paracetamol you have been prescribed by vaccination centre u can take that it has no affect on uric acid level .
Next Steps
please send your report to me of uric acid level I will definitely treat you.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.